Sep 27, 2005
i would like to know the physical,physiological,psychological and social effects?thank you
| Response from Dr. Henry
This forum is exclusively for patients or providers to discuss the side effects of antiretroviral medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Muscle Ache An Acute Symptom Of AIDS?
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Sore Testicles After Having Sex During Period Worried I Have HIV
- Stinging Pain After Blowjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.